# SDR DL757953454

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 314N311054B
- Condition: Heat Damage
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT AT REPAIR STATION EZ2R812K, ENGINE FAN COWL WAS REPAIRED FOR HEAT DAMAGE ON INTERIOR SKIN AT LOWER FWD END.  A 2 SQ FT AREA OF HONEY COMB WAS REMOVED AND REPLACED PER DRAWING 314N3111, SRM 54-21-01 AND 54-21-04.
